# SDR DALA2025091106704

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 79,946 hours, 38,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING UNIT UNDER SEAT 28D LOOSE/HANGING DOWN.  FOUND 28D SEAT EMER LIGHT BOX BROKEN, REPLACED BOX, OP CHECKS GOOD, OK FOR SERVICE. (LP: 7848226)
